# SDR UIEA2019102805800

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,109 hours, 17,373 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE FUEL FILTER EICAS ON DEPARTURE.( REMOVED AND REPLACED FUEL FILTER PER B767 AMM 73-11-02-004-001-H00 & 73-11-02-404-008-H00, NO LEAKS NOTED. )
